# SDR VNAA201411170007

- Difficulty date: November 26, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 25,772 hours, 25,840 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Stiffener
- Condition: Cracked
- Location: Right Inlet
- Part time: 25,772 hours, 25,840 cycles
- Component: Inlet, Cndair
- Component part number: 22850020801
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT INLET INTERNAL STIFFENER AT 11 O'CLOCK FWD MOST HOLE IS CRACKED.  CUT AND REMOVED THE DAMAGE PART OF THE INLET INTERNAL STIFFENER. FABRICATED A REPAIR ANGLE, APPROXIMATELY 3.5" LONG AND INSTALLED ANGLE.
